# SDR HALA0800370

- Difficulty date: March 9, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 10,262 hours, 25,231 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: BRH20390
- Part serial: RGK14057
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO NICKS ON NR 1 ENGINE FAN BLADES, ONE ON EACH BLADE, BLADES NR 7 AND NR 8.  REMOVED AND REPLACED NR 7, NR 8 BLADE PER AMM72-38-15.  VIBRATION CK PEND.  VIBRATION CK GOOD PER AMM71-00-03.
